Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A counterexample to the Arakelyan conjecture


Author: A. Erëmenko
Journal: Bull. Amer. Math. Soc. 27 (1992), 159-164
MSC (2000): Primary 30D35; Secondary 30D15, 31A05
DOI: https://doi.org/10.1090/S0273-0979-1992-00299-9
MathSciNet review: 1145577
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A "self-similar" example is constructed that shows that a conjecture of N. U. Arakelyan on the order of decrease of deficiencies of an entire function of finite order is not true.


References [Enhancements On Off] (What's this?)

  • [1] J. Anderson and A. Baernstein, The size of the set on which a meromorphic function is large, Proc. London Math. Soc. (3) 36 (1983), 518-539. MR 0481006 (58:1153)
  • [2] N. U. Arakelyan, Entire functions of finite order with an infinite set of deficient values, Doklady Akad. Nauk. SSSR 170 (1966), 999-1002; English transl. Soviet Math. Dokl. 7 (1966), 1303-1306. MR 0206286 (34:6105)
  • [3] A. Eremenko, On the set of deficient values of entire function of finite order, Ukrainian Math. J. 39 (1987), 225-228. (English translation) MR 899492 (88j:30066)
  • [4] A. Eremenko, Inverse problem of value distribution theory for meromorphic functions of finite order, Siberian Math. J. 27 (1987), 377-390. (English translation)
  • [5] A. Eremenko, Lower estimates in Littlewood's conjecture on mean spherical derivative of a polynomial, Proc. Amer. Math. Soc. 112 (1991), 713-715. MR 1065943 (92k:30008)
  • [6] A. Eremenko and M. Sodin, Distribution of values of meromorphic functions and meromorphic curves from the point of view of potential theory, Algebra & Analysis 3 (1991), 131-164. (English translation) MR 1120844 (93a:32003)
  • [7] W. H. J. Fuchs, Théorie de l'approximation des fonctions d'une variable complexe, Université de Montréal, 1968. MR 0261010 (41:5630)
  • [8] A. A. Goldberg and I. V. Ostrovskii, Distribution of values of meromorphic functions, Moscow, 1970. (Russian) MR 0280720 (43:6439)
  • [9] W. Hayman, Meromorphic Functions, Oxford University Press, 1964. MR 0164038 (29:1337)
  • [10] J. Lewis and Jang-Mei Wu, On Conjectures of Arakelyan and Littlewood, J. Analyse Math. 50 (1988), 259-283. MR 942832 (89i:30038)
  • [11] A. Weitsman, A theorem on Nevanlinna deficiencies, Acta Math. 128 (1972), 41-52. MR 0387597 (52:8437)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 30D35, 30D15, 31A05

Retrieve articles in all journals with MSC (2000): 30D35, 30D15, 31A05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1992-00299-9
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society